RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1987, Volume 134(176), Number 2(10), Pages 260–273 (Mi msb2670)  

This article is cited in 15 scientific papers (total in 15 papers)

Imbedding theorems for abstract function spaces and their applications

V. B. Shakhmurov


Abstract: The author proves theorems on the continuity of imbedding operators for abstract anisotropic spaces, which theorems arise in the investigation of the theory of boundary-value problems for partial differential-operator equations.
Bibliography: 19 titles.

Full text: PDF file (623 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 62:1, 261–276

Bibliographic databases:

UDC: 517.518
MSC: Primary 46E35; Secondary 35J70
Received: 05.03.1983 and 07.06.1985

Citation: V. B. Shakhmurov, “Imbedding theorems for abstract function spaces and their applications”, Mat. Sb. (N.S.), 134(176):2(10) (1987), 260–273; Math. USSR-Sb., 62:1 (1989), 261–276

Citation in format AMSBIB
\Bibitem{Sha87}
\by V.~B.~Shakhmurov
\paper Imbedding theorems for abstract function spaces and their
applications
\jour Mat. Sb. (N.S.)
\yr 1987
\vol 134(176)
\issue 2(10)
\pages 260--273
\mathnet{http://mi.mathnet.ru/msb2670}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=922419}
\zmath{https://zbmath.org/?q=an:0662.46043|0634.46026}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 62
\issue 1
\pages 261--276
\crossref{https://doi.org/10.1070/SM1989v062n01ABEH003239}


Linking options:
  • http://mi.mathnet.ru/eng/msb2670
  • http://mi.mathnet.ru/eng/msb/v176/i2/p260

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shakhmurov V. Babayev A., “Coercive Problems for Equation with Parameters”, 315, no. 1, 1990, 37–40  mathscinet  zmath  isi
    2. Dzhabrailov M., “Continuous and Compact Imbeddings of Vector-Valued Besov' Spaces”, Dokl. Akad. Nauk, 358:4 (1998), 452–454  mathnet  mathscinet  zmath  isi
    3. Agarwal R.P., Bohner M., Shakhmurov V.B., “Maximal Regular Boundary Value Problems in Banach-Valued Weighted Space”, Bound. Value Probl., 2005, no. 1, 9–42  crossref  mathscinet  zmath  isi
    4. Shakhmurov V.B., “Embedding Operators and Maximal Regular Differential-Operator Equations in Banach-Valued Function Spaces”, J. Inequal. Appl., 2005, no. 4  crossref  mathscinet  isi
    5. Shakhmurov V.B., “Embedding and Maximal Regular Differential Operators in Sobolev-Lions Spaces”, Acta. Math. Sin.-English Ser., 22:5 (2006), 1493–1508  crossref  mathscinet  zmath  isi
    6. Shakhmurov V., “Maximal B-Regular Boundary Value Problems with Parameters”, J. Math. Anal. Appl., 320:1 (2006), 1–19  crossref  mathscinet  zmath  isi
    7. Veli B. Shakhmurov, “Degenerate Differential Operators with Parameters”, Abstr Appl Anal, 2007 (2007), 1  crossref  mathscinet  isi
    8. V. B. Shakhmurov, “Embeddings and Separable Differential Operators in Spaces of Sobolev–Lions type”, Math. Notes, 84:6 (2008), 842–858  mathnet  crossref  crossref  mathscinet  isi
    9. Shakhmurov V.B., “Embedding Theorems in B-Spaces and Applications”, Chin. Ann. Math. Ser. B, 29:1 (2008), 95–112  crossref  mathscinet  zmath  isi
    10. Agarwal R.P., Shakhmurov V.B., “Multipoint Problems for Degenerate Abstract Differential Equations”, Acta Math. Hung., 123:1-2 (2009), 65–89  crossref  mathscinet  zmath  isi
    11. V. B. Shakhmurov, “Maximal regular abstract elliptic equations and applications”, Siberian Math. J., 51:5 (2010), 935–948  mathnet  crossref  mathscinet  isi  elib
    12. Agarwal R., O'Regan D., Shakhmurov V., “Degenerate Anisotropic Differential Operators and Applications”, Bound. Value Probl., 2011, 268032  crossref  mathscinet  zmath  isi  elib
    13. Shakhmurov V., “Estimates of Approximation Numbers and Applications”, Acta. Math. Sin.-English Ser., 28:9 (2012), 1883–1896  crossref  mathscinet  zmath  isi
    14. Shakhmurov V., “Embedding Operators in Vector-Valued Weighted Besov Spaces and Applications”, J. Funct. Space Appl., 2012, 819321  crossref  mathscinet  zmath  isi
    15. Veli B. Shakhmurov, “Separable differential operators and applications”, Mosc. Math. J., 16:2 (2016), 299–321  mathnet  crossref  mathscinet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:265
    Full text:74
    References:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020